# SDR QXEA2017060500404

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 36,121 hours, 40,015 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0316
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,112 hours, 17,435 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CONTINUED TO DESCEND AFTER T.O. COUNLD NOT CONTROL WITH AUTO OR MANUAL MODES. RETURNED TO FIELD. LANDING UNEVENTFUL. REPLACED CABIN PRESSURE CONTROLLER FOR PRECUATIONARY MEASEURES IAW AMM TASKS 21-31-06-000-801 AND 21-31-06-400-801.PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL TASK 21-31-00-720-801 STEPS 1-4.A (1)-(5). COMPLETED FUNCTIONAL TEST TASK 21-31-00-720-801 STEPS 4 B.& 5 TESTS GOOD.BEFORE REPLACEMENT OF CABIN PRESS CONTROLLER C/W OPS TEST PRESS CONTROL FWD SAFETY VALVE IAW AMM TASK 21-31-00-710-801 TESTS GOOD. RETURNED TO SERVICE.
